# SDR SIMA20140628012

- Difficulty date: June 28, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,520 hours, 25,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY UNDERFLOOR FWD TO AFT DIGITAL SPLICE REINFORCEMENT CRACKED AT LT FLOORBEAM.  R & R SPLICE PLATE IAW SRM 51-30-01, 51-40-02 & GPM 17-13.  SEE WIPS & TASKS FOR ADDITIONAL INFORMATION.
